It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 Showing 1 - 20 of 22 for fosamax and hair loss. (0.203 seconds)


... It scares me a little reading the comments about Fosamax and hair loss. Did you have this problem? ... (3 replies)
... It is probably caused by an early hysterectomy plus chemotherapy for breast cancer forcing an early menopause. Three years ago I was diagnosed with Osteoporosis and was initialy put on evista . Within weeks I was getting such bad leg cramps every night the doc took me off pills immediately and I was put on fosamax. ... (17 replies)
Fosamax
Aug 4, 2009
... thinning. You need to do a lot more research on this drug. I personally would not take it because of all the possible side effects both short and long term. I wish you well. ... (12 replies)

... I think my first year of Fosamax will be up in .. Feb? ... (3 replies)
... Hi, Dee! Nope, I have not had any problems with hair loss. ... (3 replies)
... would be worse. I don't remember offhand what the name has but if you "google" osteoporosis medicine you will find it as there are not that many meds and it appears they all have some bad possible side effects. ... (20 replies)
... I am currently taking Fosamax and have been reading posts where it is causing hair loss for some people. ... (20 replies)
... Hi ufindme, Just read your thread . Boy was I set back! Like you, I have always been thin and all of a sudden I started getting these bulges in around my middle and then in my stomach. ... (7 replies)
... and I am about to start on Actonel this weekend. It was always the plan for me to go on to Fosamax or Actonel after the Forteo. I know several people taking the drug with no side effects, but I'm plenty nervous. ... (30 replies)
Actonel
Oct 16, 2006
... (13 replies)
... i had very heavy periods for many years and can remember thinking after this each month menopause will be a breeze.. i couldnt have been more wrong. ... (7 replies)
... Two years ago I was diagnoses with osteopenia and now it is severe osteoporosis. My bone loss was due to the fact that I am allergic to estrogen, so could not do HRT. I also have bad osteoarthritis, so have had to take a lot of steriods. ... (8 replies)
... and this past week is the first time I've noticed not near as much hair loss when combing or washing my hair. Also, I feel less bloated, have not weighed in as I'm going nuts watching the scale go up up up up!!! ... (39 replies)
... hair loss. Now, what is the cause of this hair loss? ... (39 replies)
... s we all are asking each other. Like, is Fosamax or Actonel the cause of hair loss and weight gain? ... (39 replies)
... gyn and endocrinologist. ... (17 replies)
... Actonel". I've gained 15 lbs since I started on all this stuff. My hair loss is really bad since I went on the 35 mgs. Actonel 2 mo ago. ... (39 replies)
... hair loss and weight gain. ... (17 replies)
... ted me to try Actonel daily. Then it became availabe in a wkly 30mgs., now 35 mgs. Well, from the start I told him I was gaining a lot of weight, laughed at me and said age, metabolism, etc. Also noticed my hair was thinning a lot, started having a lot of IBS type symptoms, diahhrea. Now after taking this Actonel 35mgs. ... (17 replies)
... i am glad to read about ann richards..i had not heard of anyone on evista that had any success..i tried fosamax and actonel and had urinary problems..but each person is different.im sure many women take them with no problem..i am now on evista..i tried all of these drugs reluctantly... ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 05:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!